Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking Envas, Glimisave, Volibose. How to lower creatinine?

My father is 60 yrs old K/C/O DM and HT since 15 yrs.His weight is 55 kg.HbAIC is 7,LIpis are normal and Sr Creat is 1.5mg/dl.He is on T Envas 5 mg 1-0-0,T Glimisave M1 1-0--1,T Volibose 0.3 0-1-0.
What medicines should we give to lower his creatinine.
He doesn't have much of active complaints aprt from frequent acidity.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Serum creatinine level is indicates the renal function . nomal is 0.6 to1.2 mg/dl . it is slightly increased . possibility of renal function injury is more in diabetic patient .
So it is necessory to moniter serum creatinine level at regular interval. if regularly increasing it will need some treatment &should consult to a Cardiologist / Endocrinologist . to evaluate & decide treatment modality
Ok Take care
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor